# SDR CALA2024061901863

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 61,263 hours, 22,124 cycles
- System (JASC): 2700 · Flight Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 05776
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRIM SWITCH DOES NOT OPERATE CORRECTLY ELEC TRIM INOP BOTH LEFT AND RIGT YOKE. UP AND DOWN INOP. REMOVED AND REPLACED STAB TRIM MOTOR IAW AMM 27-41-71 OP CHECK GOOD IAW AMM 27-41-71, 27-41-00, AND 22-11-81.
